# SDR EISA2000026

- Difficulty date: January 18, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 69169772
- Condition: Cracked
- Location: Nr 3 Eng Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A NON-ROUTINE WORK CARD, FOUND NR 3 ENGINE PYLON UPPER FORWARD MOUNT AFT T-CAP CRACKED FROM FASTENER HOLE.  REMOVED AND REPLACED T-CAP ANGLE ON NR 3 PYLON PER SRM 51-10-1 AND 51-30-2.  (M)
